# SDR COMA0160235

- Difficulty date: February 10, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 517 hours, 475 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10018
- Part serial: 1102
- Condition: Jammed
- Location: Rt Wing Te Flaps
- Part time: 517 hours, 475 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED.  REPLACED THE NR 3 FLAP ACTUATOR ON RT WING.
